Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

I abused vyvanse now my throat burns and i feel sick

Premium Questions

Dr. Naveen Kumar MD

Had a mri 6 months back for throat Pain . Nothing was found. Now since 4 week, i have a burning ...'s but with out medication pain is back . So my question is why i feel mass above XXXXXXX... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Jonas Sundarakumar MD

,left arm/leg, like tighness, muscle burning etc? i will give you an example 2 days i go, i was going to have sex with my wife, and because of the excitement starting burning left shoulder and upper left ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr.  Ralph Chambers MD

coughing, throat burns, coughing and eye burning. he keeps telling me secondhand smoke doesn't hurt me but I feel sick all the time. what are the symptons for aleregy problems and... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Shafi Ullah Khan MD

. I feel like someone is messing with my medicine. the capsule is real but Im wondering if the powder ...Yes, I am 70 mg of vyvanse and sometimes i dissolve it in a glass of water. If you dissolve it ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Hema Yadav MD

after eating. I am on vyvanse and lexapro . am not sexually active. ... View answer

Answered by : Dr. Hema Yadav ( Pediatrician)

Public Forum Discussions

null MD

I feel very sick, what could it be? 10 points! All help needed!? I m 12. Yesterday at school I ...: slightly burning throat, it somewhat hurts to talk and swallow because it feels very... View answer

Answered by : null (null)
Dr.       Harry Maheshwari MD

Hello, so I have had a feeling that something is stuck in my throat for little over a week now, no burning, or nausea, I dont know what this could be and im very nervous about it, I dont have insurance ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. T Chandrakant MD

I feel like there is something in the back of my throat/tongue on my left side only. I know its ... with listerine and salt water and it still feels the same. It does not hurt. I do not feel... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. SOMASEKHAR KVN MD

with extreme burning sensation in my throat and chest. It has not stopped since despite attempts to try and ake ...I took some medication last night before bed it felt like one of the pills lodged in my... View answer

Answered by : Dr. SOMASEKHAR KVN ( ENT Specialist)
Dr.  Namala Bharadwaj MD

I am on vyvanse. I am 17 years old. Every day at about 2pm I start to get horrible headaches. I feel like the inside of my head is burning, and I tend to get a mild fever of about 99-100 degrees... View answer

Answered by : Dr. Namala Bharadwaj ( General & Family Physician)

Mobile Questions and Answers

Dr.     Naveen Kumar MD

Hi This feeling is due to spasm of the throat muscles and burning of the mucosa of the throat by the acid in the vomitus. Do not worry! It will become normal after sometime. Drink plenty of warm water...

Dr. Deepak S Jois MD

Thanks for asking in healthcaremagic forum Please provide details regarding any sore throat,cold, cough, burning sensation while passing urine etc for further suggestion. Will be waiting for your details....

Dr.   Abhay A Mali MD

There may be hyperacidity with regurgitation that can lead to burning sensation even in throat. You should use antacids, avoid eating oily, spicy. Avoid late night eating, immediate lying down after having...